# SDR SWAA2022090632776

- Difficulty date: July 22, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE ANGLE LOC ORSS 282 AT LT WING 2022-409826 / [01] REPLACED ANGLE LOC. OUTBOARD TRAILING EDGE ANGLE; ORSS 282 AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-115A6200 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOC. OUTBOARD TRAILING EDGE ANGLE; ORSS 282 AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-115A6200 REV:- SEE INDIVIDUAL SIGN-OFF BELOW
